Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On Auslander–Reiten translates in functorially finite subcategories and applications

Tom 119 / 2010

K. Erdmann, D. Madsen, V. Miemietz Colloquium Mathematicum 119 (2010), 51-77 MSC: 16G70, 18G25, 20G05, 17B10. DOI: 10.4064/cm119-1-3

Streszczenie

We consider functorially finite subcategories in module categories over Artin algebras. One main result provides a method, in the setup of bounded derived categories, to compute approximations and the end terms of relative Auslander–Reiten sequences. We also prove an Auslander–Reiten formula for the setting of functorially finite subcategories. Furthermore, we study the category of modules filtered by standard modules for certain quasi-hereditary algebras and we classify precisely when this category has finite type. The class of these algebras contains all blocks of Schur algebras $S(2,r)$.

Autorzy

  • K. ErdmannMathematical Institute
    University of Oxford
    24-29 St Giles'
    OX1 3LB, Oxford, UK
    e-mail
  • D. MadsenMathematics Department
    215 Carnegie
    Syracuse University
    Syracuse, NY 13244, U.S.A.
    e-mail
  • V. MiemietzMathematical Institute
    University of Oxford
    24-29 St Giles'
    OX1 3LB, Oxford, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek